標題: Hamiltonian structures of generalized Manin-Radul super-KdV and constrained super KP hierarchies
作者: Tu, MH
Shaw, JC
應用數學系
Department of Applied Mathematics
公開日期: 1-Jun-1999
摘要: A study of Hamiltonian structures associated with supersymmetric Lax operators is presented. Following a constructive approach, the Hamiltonian structures of Inami-Kanno super-KdV hierarchy and constrained modified super-KP hierarchy are investigated from the reduced supersymmetric Gelfand-Dickey brackets. By applying a gauge transformation on the Hamiltonian structures associated with these two nonstandard super-Lax hierarchies, we obtain the Hamiltonian structures of generalized Manin-Radul super-KdV and constrained super-KP hierarchies. We also work out a few examples and compare them with the known results. (C) 1999 American Institute of Physics. [S0022-2488(99)02206-9].
URI: http://hdl.handle.net/11536/31322
ISSN: 0022-2488
期刊: JOURNAL OF MATHEMATICAL PHYSICS
Volume: 40
Issue: 6
起始頁: 3021
結束頁: 3034
Appears in Collections:Articles


Files in This Item:

  1. 000080470600029.pdf